# SDR GTIA9900033

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Row 17/18
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS AT ROW 17 AND 18 WON'T LIGHT, OVERHEAD.  UNCROSSED EMERGENCY AND STANDBY LIGHT WIRES.  OPERATION CHECK GOOD IAW DC-9 MM 33-50-0.  (M)
